# SDR CALA2014100801316

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 51,625 hours, 18,186 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Part serial: 890307
- Condition: Failed
- Location: Nr 1
- Part time: 34,109 hours, 12,010 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENG FAILED INFLIGHT.  PERFORMED QRH & LANDED.  EGT SHOWED 942 SLIGHT SHUDDERING INITIALLY, NO PROBLEM CONTROLLING ACFT.  FOUND METAL IN TAILPIPE.  REPLACED NR 1 ENG WITH WC 29-7100-1-0900 & 29-7100-1-4900.  NO LEAKS NOTED, IDLE & ECC TESTED ALL GOOD.
